On Alternative Approximating Distributions in the Multivariate Version of Kolmogorov's Second Uniform Limit Theorem

Götze F, Zaitsev Y (2022)
Theory of Probability and its Applications : a publication of the Society for Industrial and Applied Mathematics 67(1): 1-16.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Götze, FriedrichUniBi; Zaitsev, Yu.
Abstract / Bemerkung
The aim of the present work is to show that our recent results on the approximation of distributions of sums of independent summands by the infinitely divisible laws on convex polyhedra can be obtained via an alternative class of approximating infinitely divisible distributions. We will also generalize the results to the infinite-dimensional case.
Stichworte
Kolmogorov's uniform limit theorem; multidimensional distribution; infinitely divisible approximation; convex polyhedra
Erscheinungsjahr
2022
Zeitschriftentitel
Theory of Probability and its Applications : a publication of the Society for Industrial and Applied Mathematics
Band
67
Ausgabe
1
Seite(n)
1-16
ISSN
0040-585X
eISSN
1095-7219
Page URI
https://pub.uni-bielefeld.de/record/2963454

Zitieren

Götze F, Zaitsev Y. On Alternative Approximating Distributions in the Multivariate Version of Kolmogorov's Second Uniform Limit Theorem. Theory of Probability and its Applications : a publication of the Society for Industrial and Applied Mathematics . 2022;67(1):1-16.
Götze, F., & Zaitsev, Y. (2022). On Alternative Approximating Distributions in the Multivariate Version of Kolmogorov's Second Uniform Limit Theorem. Theory of Probability and its Applications : a publication of the Society for Industrial and Applied Mathematics , 67(1), 1-16. https://doi.org/10.1137/S0040585X97T99071X
Götze, F., and Zaitsev, Y. (2022). On Alternative Approximating Distributions in the Multivariate Version of Kolmogorov's Second Uniform Limit Theorem. Theory of Probability and its Applications : a publication of the Society for Industrial and Applied Mathematics 67, 1-16.
Götze, F., & Zaitsev, Y., 2022. On Alternative Approximating Distributions in the Multivariate Version of Kolmogorov's Second Uniform Limit Theorem. Theory of Probability and its Applications : a publication of the Society for Industrial and Applied Mathematics , 67(1), p 1-16.
F. Götze and Y. Zaitsev, “On Alternative Approximating Distributions in the Multivariate Version of Kolmogorov's Second Uniform Limit Theorem”, Theory of Probability and its Applications : a publication of the Society for Industrial and Applied Mathematics , vol. 67, 2022, pp. 1-16.
Götze, F., Zaitsev, Y.: On Alternative Approximating Distributions in the Multivariate Version of Kolmogorov's Second Uniform Limit Theorem. Theory of Probability and its Applications : a publication of the Society for Industrial and Applied Mathematics . 67, 1-16 (2022).
Götze, Friedrich, and Zaitsev, Yu. “On Alternative Approximating Distributions in the Multivariate Version of Kolmogorov's Second Uniform Limit Theorem”. Theory of Probability and its Applications : a publication of the Society for Industrial and Applied Mathematics 67.1 (2022): 1-16.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar